The p-Compact-regions Problem
Article first published online: 14 JUL 2014
© 2014 The Ohio State University
Volume 46, Issue 3, pages 250–273, July 2014
How to Cite
Li, W., Church, R. L. and Goodchild, M. F. (2014), The p-Compact-regions Problem. Geographical Analysis, 46: 250–273. doi: 10.1111/gean.12038
- Issue published online: 14 JUL 2014
- Article first published online: 14 JUL 2014
- Manuscript Received: 7 JUL 2012
- Manuscript Accepted: 17 APR 2011
- University of California Multi-campus Research Initiative (MRPI)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!